Discussions By Condition: Immune conditions

new onset dizziness/lightheadedness

Posted In: Immune conditions 1 Replies
  • Posted By: Anonymous
  • April 21, 2010
  • 01:50 AM

I am a 21yo female with a non-diagnosis of "rheumatogolic autoimmune disease with recurring uveitis and polyarthralgias". I am about to finish my first semester in nursing school, and am recently having problems with a new symptom.
It has only happened when I am in clinical and have been standing (relatively) still for some time. What happens is that all of a sudden I become lightheaded, start to sweat (on the palms of my hands, upper lip), feel my face flush, and then feel very cold. My vision starts going dark and I feel like I am going to pass out. It has happened about 6 times over the last month, and I can't figure out what is causing it. I have ruled out hypoglycemia, dehydration, being grossed out, and empathy as causes.
I have been taking methotrexate 20mg/week since April 2008 and started Humira in December 2009. I'm also on folic acid, seasonale (birth control), and take multivitamins and vitamin D.
I have been doing a lot of my own research lately and I am starting to think that lupus fits my symptoms the best (it's one of the "options" according to my rheumatologist), and right now feel like I am experiencing a flare.
My internist did an EKG (normal) and diagnosed mild orthostatic hypotension (which I already knew I had and know that this is different).
Any thoughts??


Reply Flag this Discussion

1 Replies:

  • Thank you so much for your post.__________________Watch Kung Fu Panda 2 Online Free
    bauer5152 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?